# SDR SWAA107029

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 48,474 hours, 39,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS1557081
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EXTERNAL LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB PER MM.
